# SDR USAA2012010900012

- Difficulty date: December 12, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE BS 867 & BETWEEN S-27L TO S-27R.  REPAIRED SHEAR TIE AT BS 867 & BETWEEN S-27L TO S-27R IAW B737 SRM 53-00-07-2R-8.
